# SDR SWAA2018020819564

- Difficulty date: February 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 48,331 hours, 28,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING LOWER EMERGENCY LIGHT LENS FOUND LOOSE.  R & R THE LENS IAW AMM.
